Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 18, 2008, 12:20 AM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 12:20 AM CDT (05:20 UTC)
- Expired
- Mar 18, 2008, 4:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Delaware County, OK
The radar
The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 4:05 AM CDT | FLASH FLOOD | 4 S Jay, OK | SECONDARY ROADS ACROSS THE COUNTY ARE CLOSED. |
| Mar 18, 4:10 AM CDT | FLASH FLOOD | Gravette, AR | SOME UNPAVED SECONDARY ROADS WASHED OUT IN NORTHWEST PORTION OF COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 225 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 180521
FFWTSA
ARC007-OKC041-180915-
/O.NEW.KTSA.FF.W.0014.080318T0520Z-080318T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 415 AM CDT
* AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN ALONG A
LINE EXTENDING FROM 21 MILES SOUTH OF LOWELL TO 35 MILES SOUTH OF
LEACH...MOVING NORTHEAST AT 50 MPH. RADAR INDICATES THAT 2 TO 3
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE
POSSIBLE THROUGH 415 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...WAR EAGLE...TWIN OAKS...KANSAS...WEST SILOAM SPRINGS...
SILOAM SPRINGS...CAVE SPRINGS...HIGHFILL...CHLOETA...COLCORD...
SPRINGTOWN...ROGERS...GENTRY...JAY...BENTONVILLE...GARFIELD...
MAYSVILLE...DECATUR...GATEWAY...BELLA VISTA...PEA RIDGE...GRAVETTE
AND HIWASSE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3626 9386 3624 9400 3621 9406 3622 9433
3615 9434 3613 9441 3614 9456 3617 9457
3617 9501 3649 9499 3650 9386
TIME...MOT...LOC 0520Z 217DEG 48KT 3599 9403 3574 9503
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 17, 9:16 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 17, 9:16 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT MON MAR 17 2008
.DISCUSSION...
EVENING FORECAST HAS PROGRESSED ABOUT AS EXPECTED AND
CURRENTLY SEE NO REASON TO UPDATE THE FORECAST AT THIS
TIME.
RAINFALL AMOUNTS WIDELY VARIABLE WITH MANY AREAS NOT RECEIVING
MUCH AT ALL BUT SOME SMALL AREAS AFFECTED BY TRAINING STORMS HAVE
MEASURED OVER AN INCH AND RADAR ESTIMATES HAVE INDICATED AS MUCH
AS NEAR 2 INCHES SO FAR THIS EVENING.
SOME THUNDERSTORMS DEFINITELY BEAR WATCHING
AND STILL A TORNADO THREAT. SEVERE THREAT WILL DIMINISH
AS THE NIGHT GOES ON AND WIDESPREAD RAIN WITH EMBEDDED
THUNDERSTORMS WILL BECOME INCREASINGLY SIGNIFICANT.
&&
.PREV DISCUSSION... /ISSUED 341 PM CDT MON MAR 17 2008/
DISCUSSION...
DANGEROUS FLOODING OF SMALL STREAMS/LARGE STREAMS AND
RIVERS POSSIBLE NEXT OF COUPLE DAYS.
IN THE SHORT TERM...INITIAL CONVECTION EVOLVING LATE
AFTERNOON OR EVENING WILL HAVE WINDOW OF OPPORTUNITY
TO BE SEVERE GIVEN SHEAR PARAMETERS. CONVECTION WILL
THEN TRANSITION INTO A LARGE AREA OF HEAVY RAIN AND
SCATTERED THUNDER.
EXTREMELY WET PERIOD ON TAP FOR THE NEXT 36-48 HOURS.
RATHER SATURATED GROUND WILL INSURE COPIOUS RAINFALL
RUNOFF. MODERATE FLOODING OF STREAMS / SOME RIVERS
NEARLY CERTAIN. MAJOR RIVER FLOODING ON SOME RIVERS
PROBABLE. AT THIS TIME IT LOOKS LIKE THE AREAS MOST
VULNERABLE FOR FLOODING INCLUDE...SOUTHEAST AND EAST
CENTRAL OKLAHOMA AS WELL AS WEST CENTRAL / NORTHWEST
ARKANSAS. IN THAT AREA UPWARDS OF SIX INCHES PRECIP
POSSIBLE. FLOOD WATCH IN EFFECT UNTIL 12Z WEDNESDAY.
SIGNIFICANT UPPER LOW WILL MIGRATE FARTHER SOUTHEAST
OVERNIGHT INTO MEXICO... THEN TURN NORTHEAST TUESDAY
REACHING AROUND SOUTHEAST OKLAHOMA WEDNESDAY MORNING.
PACIFIC MOISTURE IN ADVANCE OF UPPER LOW WILL COUPLE
WITH LOWER LEVEL GULF MOISTURE FOR PRECIPITABLE H2O
VALUES IN EXCESS OF 1.50 OVER SEVERAL PERIODS. LARGE
SCALE OMEGA AND SEVERAL IMPULSES MOVING ACROSS/ALONG
SURFACE TROUGH STRETCHING... FROM EASTERN TEXAS INTO
ARKANSAS/CENTRAL MISSOURI COMPLETES THE WET PICTURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 56 42 61 / 100 100 60 20
FSM 57 61 45 56 / 100 100 100 40
MLC 58 58 40 59 / 100 100 90 20
BVO 49 54 40 61 / 100 80 50 20
FYV 57 58 39 52 / 100 100 90 40
BYV 56 56 41 54 / 100 100 90 40
MKO 55 56 41 55 / 100 100 80 20
MIO 51 55 41 55 / 100 80 60 20
F10 55 55 41 59 / 100 100 80 20
HHW 61 63 45 58 / 100 100 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...06
LONG TERM....15Hazardous weather outlook, Mar 17, 8:34 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 834 PM CDT MON MAR 17 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 824 PM CDT MON MAR 17 2008 ...THREAT OF SEVERE WEATHER AND SIGNIFICANT FLOODING THROUGH TUESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... COMPLEX SURFACE SYSTEM OVER THE REGION WILL CONTINUE TO CAUSE AREAS OF RAIN AND THUNDERSTORMS THROUGH THE NIGHT. SEVERE THREAT CONTINUES WITH WIND AND LARGE HAIL BEING THE MOST LIKELY THREATS BUT SHEAR VALUES ARE SUFFICIENT FOR DISCREET SUPERCELL THUNDERSTORMS THAT COULD CAUSE A TORNADO. THE THREAT OF SURFACE BASED STORMS WILL DIMINISH LATE TONIGHT AND HEAVY RAIN BECOMES MORE LIKELY AS A LOW LEVEL JET INCREASES MOISTURE TRANSPORT OFF THE GULF OF MEXICO. PRECIPITABLE WATER VALUES INCREASE TO 1.5 INCHES AND WITH LOW LEVEL JET FEEDING ADDITIONAL MOISTURE FROM THE SOUTH...WIDESPREAD HEAVY RAIN IS LIKELY TO FORM OVERNIGHT AND CONTINUE INTO TUESDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE WIDESPREAD RAIN AND THUNDERSTORM EVENT WILL BE ONGOING TUESDAY MORNING. THIS EVENT WILL LIKELY CONTINUE THROUGH MUCH OF TUESDAY AND INTO TUESDAY NIGHT. RAINFALL TOTALS OF 3 TO 6 INCHES WILL BE COMMON ALONG AND TO THE EAST OF INTERSTATE 44. LESSER AMOUNTS ARE EXPECTED TO THE NORTH AND WEST. SIGNIFICANT FLOODING IS EXPECTED. THE COLD FRONT WILL MOVE SLOWLY SHIFT EAST OF THE AREA BUT RAIN WILL CONTINUE BEHIND THIS FRONT AND GRADUALLY END FROM THE WEST TUESDAY NIGHT. ANOTHER COLD FRONT ON SATURDAY WILL BRING THE NEXT CHANCE FOR THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 17, 9:49 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT MON MAR 17 2008
OKZ070-180315-
MUSKOGEE OK-
949 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE
AT 949 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WARNER...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...WARNER...
KEEFETON...BRAGGS AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3555 9513 3545 9521 3552 9535 3555 9535
3556 9539 3582 9530 3581 9513
TIME...MOT...LOC 0249Z 210DEG 47KT 3558 9525Special weather statement, Mar 17, 10:40 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT MON MAR 17 2008
ARZ001-OKZ063-180430-
BENTON AR-DELAWARE OK-
1040 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 1040 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTH OF COLCORD...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COLCORD...SULPHUR
SPRINGS...GENTRY...MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND
HIWASSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3648 9421 3618 9459 3617 9477 3651 9453
3650 9424
TIME...MOT...LOC 0340Z 217DEG 52KT 3613 9472Special weather statement, Mar 17, 10:55 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON MAR 17 2008
OKZ054-059-180500-
OSAGE OK-PAWNEE OK-
1055 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 1055 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 31 MILES WEST OF PAWNEE TO 19 MILES SOUTHWEST OF
PAWNEE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...FAIRFAX...
BURBANK...APPERSON...WEBB CITY...PAWNEE...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3664 9627 3624 9691 3632 9693 3635 9705
3651 9705 3658 9691 3657 9703 3665 9709
3672 9699 3670 9695 3677 9689 3679 9677
3686 9677 3691 9669
TIME...MOT...LOC 0355Z 232DEG 36KT 3639 9733 3624 9709Special weather statement, Mar 17, 11:21 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT MON MAR 17 2008
OKZ071-073-180500-
MCINTOSH OK-PITTSBURG OK-
1121 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 1121 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5
MILES SOUTH OF HAYWOOD...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...
MCALESTER...SAVANNA...HAYWOOD...BACHE...ALDERSON...KREBS...ARPELAR...
SCIPIO...BLOCKER...CROWDER...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3484 9610 3532 9591 3505 9543 3504 9545
3504 9550 3503 9551 3497 9551 3472 9593
TIME...MOT...LOC 0421Z 219DEG 40KT 3486 9595Special weather statement, Mar 17, 11:44 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT MON MAR 17 2008
OKZ054-180530-
OSAGE OK-
1144 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 1144 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BURBANK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...APPERSON...WEBB
CITY...PEARSONIA...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3699 9613 3661 9673 3669 9688 3680 9680
3679 9677 3680 9676 3683 9677 3700 9664
TIME...MOT...LOC 0444Z 222DEG 37KT 3670 9671Special weather statement, Mar 17, 11:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT MON MAR 17 2008
ARZ011-020-180530-
FRANKLIN AR-MADISON AR-
1153 PM CDT MON MAR 17 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 1153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CASS TO 5 MILES SOUTHEAST OF WATALULA...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PARADISE...TAFT...RED STAR...WEATHERS...WATALULA...
MOUNTAIN TOP...BARNES...TURNERS BEND...CASS...REDDING...PETTIGREW...
DUTTON AND BOSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3608 9344 3592 9347 3592 9349 3588 9350
3576 9350 3575 9367 3558 9369 3548 9380
3571 9386
TIME...MOT...LOC 0453Z 226DEG 46KT 3575 9377 3558 9370The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:15 PM CDT | Special Weather Statement | TSA | Benton | 30 min |
| Mar 17, 7:37 PM CDT | Special Weather Statement | TSA | Benton | 23 min |
| Mar 17, 10:40 PM CDT | Special Weather Statement | TSA | Benton | 50 min |
| Mar 17, 11:53 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Mar 18, 3:56 AM CDT | Flash Flood Warning | TSA | Benton | 3 hr |
| Mar 18, 4:26 AM CDT | Special Weather Statement | TSA | Benton, Washington | 49 min |
| Mar 18, 4:50 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 6 hr |
| Mar 18, 5:03 AM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 57 min |
| Mar 18, 8:35 AM CDT | Flash Flood Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian | 6 hr |
| Mar 18, 10:52 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 53 min |
| Mar 18, 11:17 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 58 min |
| Mar 18, 11:46 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 59 min |
| Mar 18, 11:55 AM CDT | Tornado Warning | TSA | Franklin | 40 min |
| Mar 18, 2:14 PM CDT | Flash Flood Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian | 6 hr |
| Mar 18, 3:44 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 71 hr |
| Mar 18, 3:50 PM CDT | River Flood Warning | TSA | Crawford | 24 hr |
| Mar 18, 4:49 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 3 hr |
| Mar 17, 8:08 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 67 min |
| Mar 17, 9:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Mar 17, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 26 min |
| Mar 17, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 17, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 17, 9:35 PM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| Mar 17, 9:49 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Mar 17, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 36 min |
| Mar 17, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Mar 17, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 14 min |
| Mar 17, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 35 min |
| Mar 17, 10:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 45 min |
| Mar 17, 10:55 PM CDT | Special Weather Statement | TSA | Osage | 65 min |
| Mar 17, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| Mar 17, 11:21 PM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Mar 17, 11:44 PM CDT | Special Weather Statement | TSA | Osage | 46 min |
| Mar 18, 12:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| Mar 18, 12:24 AM CDT | Special Weather Statement | TSA | Sequoyah | 51 min |
| Mar 18, 1:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Mar 18, 2:56 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 49 min |
| Mar 18, 4:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 25 min |
| Mar 18, 7:26 AM CDT | Special Weather Statement | TSA | McIntosh | 64 min |
| Mar 18, 8:12 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 6 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 72 hr |
| Mar 18, 8:34 AM CDT | River Flood Warning | TSA | Cherokee | 26 hr |
| Mar 18, 9:10 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 35 min |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 4 days |
| Mar 18, 9:34 AM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Mar 18, 9:35 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 18, 10:06 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 54 min |
| Mar 18, 1:18 PM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 18, 3:11 PM CDT | River Flood Warning | TSA | Pushmataha | 4 days |
Nearby
Flash Flood Warnings in Arkansas, 2008Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.